Security bound of continuous-variable quantum key distribution with discrete modulation
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (3): 1473-1480    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Security bound of continuous-variable quantum key distribution with discrete modulation
Shen Yong, Zou Hong-Xin
国防科学技术大学理学院物理系 长沙 410073
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn